Die endlichen, subdirekt irreduziblen elemente der varietät der beschränkten kommutativen bck‐algebren

Mathematical Logic Quarterly 27 (16‐17):265-272 (1981)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Other Versions

reprint Denecke, Klaus (1981) "Die endlichen, subdirekt irreduziblen elemente der varietät der beschränkten kommutativen bck-algebren". Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 27(16-17):265-272

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 102,546

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Implikative BCK‐Algebren.Klaus Denecke - 1980 - Mathematical Logic Quarterly 26 (34‐35):547-554.
Modelle Der Mengenlehre, Die Aus Endlichen Mengen Bestehen.Kurt Hauschild - 1963 - Mathematical Logic Quarterly 9 (1-4):7-12.
Darstellung der Lewyschen Algebren.Dietrich Schwartz - 1979 - Mathematical Logic Quarterly 25 (3-6):53-56.
Zum Isomorphieproblem der Booleschen Algebren.Martin Weese - 1975 - Mathematical Logic Quarterly 21 (1):455-462.

Analytics

Added to PP
2013-12-01

Downloads
15 (#1,261,109)

6 months
8 (#516,726)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references